MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED VINYL COUDE URETHRAL CATHETER; TOUCHLESS PLUS INTERMITTENT CATHETER SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED VINYL COUDE URETHRAL CATHETER; TOUCHLESS PLUS INTERMITTENT CATHETER SYSTEM
Model Number 4A7116
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the new touchless plus intermittent catheter systems were being difficult to insert as the tip was too pointed.
 
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure mode could be due to "components damaged received from supplier." it was unknown whether the device had met specifications.The product used for the treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number was unknown, therefore, the device history record could not be reviewed.The labeling review was not performed due to the labelling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED VINYL COUDE URETHRAL CATHETER
Common Device Name
TOUCHLESS PLUS INTERMITTENT CATHETER SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10482447
Report Number1018233-2020-05631
Device Sequence Number4031260
Product Code FCM
UDI-Device Identifier00801741046469
UDI-Public(01)00801741046469
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4A7116
Device Catalogue Number4A7116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1